# SDR DXTA20082884

- Difficulty date: February 16, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 4,255 hours, 3,400 cycles
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ATTEMPTED A STATIC T/O AND THE RT ENG DIDN'T MAKE THE COMPUTED T/O PWR WITH FULL THROTTLE TRAVEL.  IT WAS 2 PERCENT SHORT OF THE REQUIRED 92.2 PERCENT AT 0 DEG C.  PERFORMED TAXI/ POWER OF THE DAY CHECKS WITH CREW AT 5 DEGREES C. POWER NEEDED WAS 91.5 PERCENT N1 AND POWER ACHIEVED WAS 93 PERCENT N1. POWER CHECKS GOOD AT THIS TIME IAW AFM.
